# SDR C2XA10CL012

- Difficulty date: January 26, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 25,630 hours, 18,929 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Part number: M8372382K225N
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DAY FLT 2234 THE CREW REPORTED A NR 2 T/R DISAGREE ON TAKEOFF ROLL.  THE AIRCRAFT ABORTED AND TAXIED BACK TO THE GATE.  MAINTENANCE PLACED THE T/R SYSTEM ON MEL AND RELEASED THE AIRCRAFT FOR SERVICE.  NR 2 PYLON CONNECT P1770 WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
